# SDR RAIA201504110001

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145407
- Aircraft time: 26,330 hours, 23,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY FLOOD LIGHT NR 6 IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
